# SDR DHL2005740016

- Difficulty date: March 27, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 344 TO 480 RBL 24.75 DAMAGED.  REMOVED AND REPLACED NEW SEAT TRACK AT BS 344 TO BS 480 RBL 24.75 AND FABRICATED NEW SEAT TRACK P/N BAC1520-792 PO NR 9001767 DIM 12 FT IAW B727 SRM 53-10-2 FIG 1 AND 51-30-5 AND DWG NR 2902 VENTURA AEROSPACE.  TREATED AND PRIMED SEAT TRACK IAW B727 SRM 51-10-2.
